ResearcherID Thomson Reuters  

Ferreira, Orizon P
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: J-6849-2015
URL: http://www.researcherid.com/rid/J-6849-2015
Subject: Mathematical & Computational Biology; Operations Research & Management Science
ORCID: http://orcid.org/0000-0002-5758-0320
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Institute of Mathematics and Estatistics
Role:
Description:
My URLs: https://orizon.mat.ufg.br/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Proximal point algorithm on riemannian manifolds
 Author(s): Ferreira, O.P.; Oliveira, P.R.
 Source: Optimization Volume: 51 Issue: 2 Pages: 257-270 Published: 2002
 Times Cited: 99
 DOI: 10.1080/02331930290019413 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-0036554303&partnerID=MN8TOARS
added
20-Aug-15
2.  Title: Kantorovich's theorem on Newton's method in Riemannian manifolds
 Author(s): Ferreira, O.P.; Svaiter, B.F.
 Source: Journal of Complexity Volume: 18 Issue: 1 Pages: 304-329 Published: 2002
 Times Cited: 68
 DOI: 10.1006/jcom.2001.0582 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-0036225214&partnerID=MN8TOARS
added
20-Aug-15
3.  Title: Singularities of monotone vector fields and an extragradient-type algorithm
 Author(s): Ferreira, O.P.; Pérez, L.R.; Néth, S.Z.
 Source: Journal of Global Optimization Volume: 31 Issue: 1 Pages: 133-151 Published: 2005
 Times Cited: 41
 DOI: 10.1007/s10898-003-3780-y /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-18144423973&partnerID=MN8TOAR ...
added
20-Aug-15
4.  Title: Subgradient Algorithm on Riemannian Manifolds
 Author(s): Ferreira, O.P.; Oliveira, P.R.
 Source: Journal of Optimization Theory and Applications Volume: 97 Issue: 1 Pages: 93-104 Published: 1998
 Times Cited: 38
 DOI: 10.1023/A:1022675100677 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-0032339959&partnerID=MN8TOARS
added
20-Aug-15
5.  Title: Convex- and monotone-transformable mathematical programming problems and a proximal-like point method
 Author(s): Da Cruz Neto, J.; Ferreira, O.P.; Lucambio Pérez, L.R.; et al.
 Source: Journal of Global Optimization Volume: 35 Issue: 1 Pages: 53-69 Published: 2006
 Times Cited: 34
 DOI: 10.1007/s10898-005-6741-9 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-33646870372&partnerID=MN8TOAR ...
added
20-Aug-15
6.  Title: Local convergence of the proximal point method for a special class of nonconvex functions on Hadamard manifolds
 Author(s): Bento, G.C.; Ferreira, O.P.; Oliveira, P.R.
 Source: Nonlinear Analysis, Theory, Methods and Applications Volume: 73 Issue: 2 Pages: 564-572 Published: 2010
 Times Cited: 33
 DOI: 10.1016/j.na.2010.03.057 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-77955432042&partnerID=MN8TOAR ...
added
20-Aug-15
7.  Title: Kantorovich's majorants principle for Newton's method
 Author(s): Ferreira, O.P.; Svaiter, B.F.
 Source: Computational Optimization and Applications Volume: 42 Issue: 2 Pages: 213-229 Published: 2009
 Times Cited: 26
 DOI: 10.1007/s10589-007-9082-4 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-58849149829&partnerID=MN8TOAR ...
added
20-Aug-15
8.  Title: Local convergence of Newton's method in Banach space from the viewpoint of the majorant principle
 Author(s): Ferreira, O.P.
 Source: IMA Journal of Numerical Analysis Volume: 29 Issue: 3 Pages: 746-759 Published: 2009
 Times Cited: 23
 DOI: 10.1093/imanum/drn036 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-67651149924&partnerID=MN8TOAR ...
added
20-Aug-15
9.  Title: Local convergence analysis of the GaussNewton method under a majorant condition
 Author(s): Ferreira, O.P.; Gonalves, M.L.N.; Oliveira, P.R.
 Source: Journal of Complexity Volume: 27 Issue: 1 Pages: 111-125 Published: 2011
 Times Cited: 22
 DOI: 10.1016/j.jco.2010.09.001 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-78649730612&partnerID=MN8TOAR ...
added
20-Aug-15
10.  Title: Unconstrained Steepest Descent Method for Multicriteria Optimization on Riemannian Manifolds
 Author(s): Bento, G.C.; Ferreira, O.P.; Oliveira, P.R.
 Source: Journal of Optimization Theory and Applications Volume: 154 Issue: 1 Pages: 88-107 Published: 2012
 Times Cited: 17
 DOI: 10.1007/s10957-011-9984-2 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84862525721&partnerID=MN8TOAR ...
added
20-Aug-15
publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: